# SDR DALA2024061306071

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 114,100 hours, 16,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1200, ANNUNCIATOR LIGHT ON FLIGHT ATTENDANT PANEL AT 1L FOR DOOR 2R SLIDE IS INOP. CORRECTIVE ACTION: RELAMPED. (LP 0390425)
